On a Two-Parameter Family of Balanced Incomplete Block Designs
S. S. Shrikhande
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002)
Vol. 24, No. 1 (Feb., 1962), pp. 33-40
Published by: Indian Statistical Institute
Stable URL: https://www.jstor.org/stable/25049190
Page Count: 8
Were these topics helpful?
Select the topics that are inaccurate.
Preview not available
A general two-parameter family of Balanced Incomplete Block (BIB) designs is derived and a method of constructing them is given. Connection of a sub-family of these designs with Hadamard matrices and certain optimum minimum distance codes is also established.
Sankhyā: The Indian Journal of Statistics, Series A (1961-2002) © 1962 Indian Statistical Institute